# SDR ASAA2023042442997

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,196 hours, 17,433 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 080635028
- Condition: Faulty
- Location: Rt Boost Pump
- Part time: 59,190 hours, 17,432 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 17000 OBSERVED THE #2 MAIN FUEL TANK FWD LOW PRESSURE LIGHT ILLUMINATED. AT THE TIME THE ENGINES WERE FEEDING FROM CENTER TANK, THE #2 MAIN FUEL TANK WAS FULL AT 8.7. RAN FUEL PUMP LOW PRESSURE QRH. GROUNDED - YES. REMOVED AND REPLACED #2 FWD BOOST PUMP REF B737-800 AMM 28-22-41. OPS AND LEAK CHECK NORMAL. ETOPS GROUND VERIFICATION SUCCESSFUL.
